# SDR ABXA060187

- Difficulty date: June 13, 2006
- Submitted: June 15, 2006
- Operation: Air carrier
- Aircraft: N960AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47762
- Aircraft time: 39,317 hours, 43,977 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Access Door
- Part number: 5958690111
- Condition: Missing
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

PANEL 7503A FOR LEFT ENGINE THRUST REVERSER CONTROL VALVE WAS FOUND MISSING FROM AIRCRAFT.  INSTALLED NEW PANEL IAW DC9 AMM.
